Alert archive / Minnesota / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 176, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 24, 2006, 9:13 AM CDT for Scott County, Minnesota. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2006, 9:13 AM CDT (14:13 UTC)
- Expired
- Aug 24, 2006, 10:15 AM CDT
- In force
- 62 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Scott County, MN
The radar
The Minneapolis radar (KMPX), 21 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 9:35 AM CDT | HAIL 0.88 | Belle Plaine, MN | |
| Aug 24, 9:40 AM CDT | HAIL 2.5 | Belle Plaine, MN | |
| Aug 24, 9:50 AM CDT | HAIL 2.75 | 1 N New Prague, MN | |
| Aug 24, 9:56 AM CDT | HAIL 1.75 | 2 N New Prague, MN | |
| Aug 24, 10:16 AM CDT | HAIL 1.75 | Jordan, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 8:44 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.2 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1700 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 241413
SVRMPX
MNC139-241515-
/O.NEW.KMPX.SV.W.0176.060824T1413Z-060824T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 AM CDT THU AUG 24 2006
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCOTT COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 1015 AM CDT
* AT 908 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED NEAR BELLE
PLAINE AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
JORDAN...
ST BENEDICT...
SHAKOPEE...
PRIOR LAKE...
NEW MARKET...
ELKO...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4465 9373 4456 9387 4455 9330 4480 9343
4475 9362
$$
KAT1 follow-up statement
000 WWUS53 KMPX 241451 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 950 AM CDT THU AUG 24 2006 MNC139-241515- /O.CON.KMPX.SV.W.0176.000000T0000Z-060824T1515Z/ SCOTT MN- 950 AM CDT THU AUG 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR SCOTT COUNTY... AT 935 AM CDT...HAIL UP TO THE SIZE OF NICKELS WAS REPORTED IN BELLE PLAINE WITH THIS STORM. AT 948 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR HELENA...OR ABOUT 18 MILES SOUTHWEST OF BURNSVILLE...AND MOVING SOUTHEAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE NEW PRAGUE. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4466 9359 4455 9365 4455 9330 4470 9333 $$ KAT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 4:33 AM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Aug 24, 4:33 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 433 AM CDT THU AUG 24 2006 .DISCUSSION... COMPLEX FORECAST IN THE IMMEDIATE SHORT TERM WITH APPROACHING SFC LOW PRESSURE CIRCULATION...WARM FRONTAL BOUNDARY CURRENTLY ACROSS THE SOUTHERN CWA...AND APPROACHING SHORT WAVE TROUGHS. WEST TO EAST FRONTAL BOUNDARY CURRENTLY PARKED ACROSS FAR SOUTHERN MINNESOTA AND ARCING DOWN THROUGH SOUTH CENTRAL WISCONSIN. SFC CIRCULATION OBSERVED ACROSS SOUTHEAST SOUTH DAKOTA WITH COLD FRONT EXTENDING SOUTHWEST INTO NORTHWEST NEBRASKA AND MAKING SLOW EAST TO SLIGHTLY ENE PROGRESS. WATER VAPOR IMAGERY SHOWS MAIN UPPER TROF ACROSS WRN MT/CENT ID WITH EVIDENCE OF ANOTHER SW TROF OUT AHEAD OF THAT ACROSS ERN MT AND WORKING INTO WRN ND. BULK OF THE CWA WILL BE ON THE NORTH SIDE OF QUASI STATIONARY WEST TO EAST FRONTAL BOUNDARY THROUGH MOST OF THE DAY. CAPPING WILL BE WEAKER IN THIS REGION AND INSTABILITY GROWS TO BETWEEN 1000 AND 2000 J/KG BY LATE AFTERNOON WITH STRONG 0-6KM SHEAR ON THE ORDER OF 50-60 KTS AS LOW LEVEL WIND FIELD RAPIDLY INTENSIFIES AHEAD OF APPROACHING SHORT WAVES. THIS REGION ALSO TO BE INFLUENCED BY RIGHT ENTRANCE OF DEPARTING UPPER JET AND LEFT EXIT OF ADVANCING UPPER JET FROM SOUTH DAKOTA...COMBINED WITH ENERGY PROVIDED BY AFOREMENTIONED LEAD SW TROF...BOTH OF WHICH WILL AID OVERCOMING INHIBITION. STORMS THAT DEVELOP IN THIS AREA WILL BE CAPABLE OF LARGE HAIL WITH STEEP LAPSE RATES AND VERY STRONG DEEP LAYER SHEAR TO SUPPORT ROTATING UPDRAFTS. TORNADOES WILL BE A SECONDARY THREAT WITH ANY STORMS THAT CAN BECOME SUPERCELLULAR AND BE ROOTED IN THE BOUNDARY LAYER IN CLOSE PROXIMITY TO BOUNDARY...WHICH WILL REMAIN ACROSS THE SOUTHERN CWA BEFORE ADVANCING NORTHWARD TOWARDS THE CENTRAL CWA THIS EVENING AS SFC LOW ENTERS MINNESOTA. THE BEST LOCATION FOR TORNADO POTENTIAL THIS AFTERNOON AND THIS EVENING WILL BE ALONG AND JUST NORTH OF THIS FRONT. ORGANIZATION INTO AN MCS EXPECTED AS LLJ INCREASES TO 45 KTS AND CONVERGENCE MAXIMIZES OVER SOUTHEAST MN AND WEST CENT WI OVERNIGHT. PWATS INCREASE TO AROUND 1.75 INCHES INDICATING POTENTIAL FOR HEAVY RAIN ALONG THE WEST TO EAST BOUNDARY WITH A SHIFT EASTWARD AS THE SFC LOW COMES ACROSS. SFC LOW/COLD FRONT EXPECTED TO BE THE FOCUS FOR SFC BASED CONVECTION TO THE SOUTHWEST LATE THIS AFTERNOON AND EARLY THIS EVENING...AND ENTERS THE SW CWA AROUND/AFTER 00Z. INSTABILITY WILL BE GREATER SOUTH OF QUASI STATIONARY BOUNDARY ALREADY IN PLACE WITH 2000 TO 3000 J/KG EXPECTED WITH 50-60 KTS OF SHEAR SHEAR IN THIS AREA AS WELL. CAP WILL BE STRONGER IN THE SW CWA...BUT EDGE OF WARMEST MID LEVEL TEMPS WILL BE NEAR THE SW BORDER. APPROACHING LEAD SHORT WAVE MAY BE ABLE TO ACT ENOUGH TO WEAKEN THE CAP OUT AHEAD OF THE COLD FRONT AND KICK OFF STORMS WELL OUT IN ADVANCE THIS AFTERNOON. THIS WILL NEED TO BE MONITORED THROUGH THE DAY. BULK OF THE WARM SECTOR ACTIVITY IS EXPECTED TO BE ALONG THE FRONT COINCIDENT WITH MAIN TRAILING SHORTWAVE ALOFT. ENVIRONMENT FAVORABLE FOR SUPERCELLS...ESPECIALLY IF STORMS CAN FORM IN AREA OF A WEAKENED CAP OUT AHEAD OF THE FRONT. LINEAR FORCING ASSOCIATED WITH THE COLD FRONT WILL BE QUITE STRONG AND SHOULD ALLOW QUICK TRANSITION TO MORE OF A LINEAR CONVECTIVE MODE IMMEDIATELY ALONG AND JUST AHEAD OF THE FRONT. LARGE HAIL AND TORNADOES WILL BE POSSIBLE IN THIS AREA AS WELL BUT CONVECTIVE COVERAGE EXPECTED TO BE MORE LIMITED GIVEN CAPPING. SYSTEM DEPARTS THE CWA BY MIDDAY FRIDAY WITH HIGH PRESSURE FILLING ITS PLACE. SFC LOW PLACEMENT FAIRLY DIFFERENT BETWEEN NAM-WRF...GFS...AND UKMET BY 12Z SATURDAY...BUT EACH ONE DOES INDICATE THAT SATURDAY SHOULD REMAIN DRY...WITH ADDED CONFIDENCE OVER PREVIOUS RUNS. SFC FRONTAL BOUNDARY IS WELL TO THE EAST AND SOUTH WITH RIDGING ACROSS THE LOCAL AREA. BY SATURDAY EVENING UKMET AND NAM-WRF QUITE SIMILAR WITH SFC FRONTAL BOUNDARY ACROSS KANSAS AND EXTENDING NORTHEASTWARD THROUGH SOUTHEAST IOWA/NORTHEAST MISSOURI BORDER. EACH ALSO FIRES A LARGE AMOUNT OF CONVECTION ON THE COOL SIDE OF THE BOUNDARY ACROSS IOWA SATURDAY NIGHT. SFC LOW REMAINS OVER OKLAHOMA BEFORE RUNNING NORTHEAST ALONG THE BOUNDARY SUNDAY AND ON INTO MONDAY. THIS SOLUTION MUCH SLOWER THAN PREVIOUS RUNS WHICH HAD SUGGESTED CHANCES FOR SOME RAIN ACROSS THE SOUTHERN CWA. ANTICIPATE SFC ANTICYCLONIC FLOW REMAINING OVER THE LOCAL AREA KEEPING THE FORECAST DRY...BUT WILL NEED TO KEEP AN EYE ON TIMING AND TRACK OF LOW BOUNDARY POSITION FOR POSSIBLE ADDITION OF POPS LATER IN THE WEEKEND AND EARLY NEXT WEEK. LONGER TERM...SUNDAY THROUGH THURSDAY A WEAK UPPER TROUGH IS FORECAST TO TRAIPSE ACROSS THE UPPER MIDWEST ON SUNDAY INTO MONDAY. HOWEVER...EASTERLY LOW LEVEL TRAJECTORIES AND ATTENDANT LACK OF MOISTURE WILL KEEP POPS BELOW 20 PERCENT. OTHERWISE...MID LEVEL RIDGING IS FORECAST TO BUILD EAST INTO THE CENTRAL CONUS DURING THE EXTENDED PERIOD. THIS WILL YIELD A CONTINUED DRY FORECAST...WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES EXPECTED THROUGH THE END OF THE MONTH. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MDB/LS
Hazardous weather outlook, Aug 24, 5:34 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 534 AM CDT THU AUG 24 2006 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 251045- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 534 AM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS MODERATE RISK OF SEVERE WEATHER ACROSS WEST CENTRAL AND SOUTHERN MINNESOTA AND FAR WEST CENTRAL WISCONSIN. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE REST OF THE OUTLOOK AREA. SEVERAL WEATHER FEATURES WILL BRING POTENTIAL FOR SIGNIFICANT SEVERE WEATHER DEVELOPMENT TODAY AND TONIGHT. THE FIRST FOCUS FOR THUNDERSTORMS WILL BE A NEARLY STATIONARY WARM FRONTAL BOUNDARY POSITIONED ACROSS FAR SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH THE AFTERNOON. THE ATMOSPHERE TO THE NORTH OF THIS BOUNDARY WILL BECOME UNSTABLE AS TEMPERATURES WARM UP AND MOISTURE INCREASES. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THIS BOUNDARY. STRONG VERTICAL WIND SHEAR AND MODERATE INSTABILITY WILL ALLOW THESE STORMS TO POTENTIALLY BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE. THE GREATEST RISK FOR TORNADOES WILL BE ALONG AND JUST NORTH OF THE FRONT...OR SOUTHWEST OF AN ALEXANDRIA TO ST. CLOUD MINNESOTA TO NEW RICHMOND TO MENOMONIE WISCONSIN LINE. THE FRONT WILL BEGIN TO MOVE NORTH AND EAST TOWARDS SOUTH CENTRAL MINNESOTA AND FAR WEST CENTRAL WISCONSIN THIS EVENING. STORMS THAT DEVELOP ALONG THIS FRONT WILL LIKELY EXPAND INTO A LARGE THUNDERSTORM COMPLEX LATE THIS EVENING BRINGING HEAVY RAIN WITH IT. A SECOND AREA OF THUNDERSTORMS WILL BE ASSOCIATED WITH A SURFACE LOW PRESSURE SYSTEM AND COLD FRONT MOVING EAST OUT OF SOUTH DAKOTA. THUNDERSTORM ACTIVITY WILL LIKELY BE CONFINED TO THE IMMEDIATE LOCATION OF THE COLD FRONT WHICH WILL ENTER SOUTHWEST MINNESOTA THIS EVENING. SOME ISOLATED THUNDERSTORMS MAY DEVELOP WELL AHEAD OF THE FRONT ACROSS EXTREME SOUTHERN MINNESOTA AND SOUTH OF THE NEARLY STATIONARY WARM FRONT. ALL OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ALONG WITH ISOLATED TORNADOES. THIS ACTIVITY WILL MOVE EASTWARD LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS MAY LINGER INTO THE EARLY AFTERNOON HOURS FRIDAY IN WEST CENTRAL WISCONSIN...BUT THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. NO HAZARDOUS WEATHER IS EXPECTED THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. MDB
In the hours before
Special weather statement, Aug 24, 8:33 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 833 AM CDT THU AUG 24 2006 MNZ060-062-070-241530- DAKOTA-HENNEPIN-RAMSEY- 833 AM CDT THU AUG 24 2006 ...SIGNIFICANT WEATHER ALERT FOR HENNEPIN...RAMSEY AND DAKOTA COUNTIES UNTIL 1030 AM CDT... AT 830 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG TO MARGINALLY THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF LITCHFIELD TO 8 MILES SOUTHWEST OF EDEN PRAIRIE...AND MOVING EAST AT 15 MPH. ONE HALF TO THREE QUARTER INCH HAIL IS EXPECTED WITH THESE STORMS ALONG WITH FREQUENT DEADLY LIGHTNING STRIKES. PEOPLE IN HENNEPIN...NORTHWESTERN DAKOTA AND SOUTHERN RAMSEY COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WET
Local storm report, Aug 24, 9:01 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
901 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HAIL PLATO 44.77N 94.04W
08/24/2006 E0.75 INCH MCLEOD MN TRAINED SPOTTER
0840 AM HAIL BELLE PLAINE 44.62N 93.76W
08/24/2006 E0.88 INCH SCOTT MN PUBLIC
0841 AM HAIL BELLE PLAINE 44.62N 93.76W
08/24/2006 E1.75 INCH SCOTT MN TRAINED SPOTTER
0843 AM HAIL PLATO 44.77N 94.04W
08/24/2006 E1.25 INCH MCLEOD MN TRAINED SPOTTER
0850 AM HAIL NORWOOD/YOUNG AMERICA 44.78N 93.92W
08/24/2006 E0.75 INCH CARVER MN AMATEUR RADIO
0851 AM HAIL 2 N NEW PRAGUE 44.58N 93.57W
08/24/2006 E1.75 INCH SCOTT MN TRAINED SPOTTER
&&
BVSLocal storm report, Aug 24, 9:04 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
904 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HAIL NORWOOD/YOUNG AMERICA 44.78N 93.92W
08/24/2006 E1.75 INCH CARVER MN FIRE DEPT/RESCUE
&&
BVSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:57 AM CDT | Severe Thunderstorm Warning | MPX | McLeod | 33 min |
| Aug 24, 8:06 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Sibley | 39 min |
| Aug 24, 8:27 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 48 min |
| Aug 24, 8:29 AM CDT | Severe Thunderstorm Warning | MPX | McLeod | 31 min |
| Aug 24, 8:42 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 48 min |
| Aug 24, 8:48 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 42 min |
| Aug 24, 8:55 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 20 min |
| Aug 24, 9:04 AM CDT | Severe Thunderstorm Warning | MPX | Sibley | 26 min |
| Aug 24, 9:19 AM CDT | Severe Thunderstorm Warning | MPX | Dakota | 41 min |
| Aug 24, 9:28 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 47 min |
| Aug 24, 9:46 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 59 min |
| Aug 24, 9:53 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 22 min |
| Aug 24, 9:59 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 61 min |
| Aug 24, 10:11 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 49 min |
| Aug 24, 10:37 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 53 min |
| Aug 24, 10:59 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 46 min |
| Aug 24, 11:12 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 31 min |
| Aug 24, 11:22 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 53 min |
| Aug 24, 11:37 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 38 min |
| Aug 24, 11:40 AM CDT | Severe Thunderstorm Warning | MPX | Dakota | 54 min |
| Aug 24, 11:55 AM CDT | Severe Thunderstorm Warning | MPX | Wright | 65 min |
| Aug 24, 12:04 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 41 min |
| Aug 24, 12:41 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 49 min |
| Aug 24, 12:48 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 57 min |
| Aug 24, 12:57 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 33 min |
| Aug 24, 1:39 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 66 min |
| Aug 24, 1:55 PM CDT | Flash Flood Watch | MPX | Anoka, Benton, Carver, Chisago, Dakota, Goodhue and 13 more | 14 hr |
| Aug 24, 2:19 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 21 min |
| Aug 24, 2:53 PM CDT | Severe Thunderstorm Warning | MPX | Benton | 37 min |
| Aug 24, 3:03 PM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 27 min |
| Aug 24, 3:07 PM CDT | Severe Thunderstorm Warning | MPX | Isanti | 23 min |
| Aug 24, 3:17 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs | 28 min |
| Aug 24, 3:22 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 38 min |
| Aug 24, 3:26 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 34 min |
| Aug 24, 3:28 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 47 min |
| Aug 24, 3:46 PM CDT | Severe Thunderstorm Warning | MPX | Stearns, Todd | 59 min |
| Aug 24, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 64 min |
| Aug 24, 4:42 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 63 min |
| Aug 24, 5:09 PM CDT | Tornado Warning | MPX | Nicollet | 66 min |
| Aug 24, 5:12 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 63 min |
| Aug 24, 5:14 PM CDT | Tornado Warning | MPX | Blue Earth, Brown | 16 min |
| Aug 24, 5:39 PM CDT | Tornado Warning | MPX | Le Sueur | 66 min |
| Aug 24, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 49 min |
| Aug 24, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 54 min |
| Aug 24, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 57 min |
| Aug 24, 6:22 PM CDT | Tornado Warning | MPX | Rice | 53 min |
| Aug 24, 6:45 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 45 min |
| Aug 24, 6:53 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 52 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.